# SDR 2002UALA01819

- Difficulty date: December 4, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 42,965 hours, 23,282 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENT AT STATION 1008 JUST BELOW STRINGER 14L IS OUT OF LIMITS.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED DOUBLER REPAIR.
